Well-posedness for a generalized derivative nonlinear Schrödinger equation

Masayuki Hayashi, Tohru Ozawa

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

We study the Cauchy problem for a generalized derivative nonlinear Schrödinger equation with the Dirichlet boundary condition. We establish the local well-posedness results in the Sobolev spaces H1 and H2. Solutions are constructed as a limit of approximate solutions by a method independent of a compactness argument. We also discuss the global existence of solutions in the energy space H1.

Original languageEnglish
Pages (from-to)5424-5445
Number of pages22
JournalJournal of Differential Equations
Volume261
Issue number10
DOIs
Publication statusPublished - 2016 Nov 15
Externally publishedYes

Keywords

  • Derivative nonlinear Schrödinger equation
  • Yosida regularization

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Well-posedness for a generalized derivative nonlinear Schrödinger equation'. Together they form a unique fingerprint.

  • Cite this